Topics Stress related problems
  Topics Stress related problems

Stress related problems

Find latest answers to Stress related problems questions, Stress related problems articles, Stress related problems news and clinic/doctors who deal with Stress related problems.

I hv been having problems of dizziness, and spinning sensations since last 4/5 days. Had the same earlier abt 2 yrs back but on a very mild scale and they went away without any medication. This time it has been rather acute. Visited the physician and hv been prescribed Vertin 8 mg 1x3 times a day before bkfst, lunch and dinner. After three days feeling better but the sensations are still there albeit milder. Feel the spinning sensation especially when I look straight up/down and then bring the head back to normal posn.Again when I am changing sides on bed while lying down from left to right rpt left to right I feel the same sensation. Tho' the dizziness and the spinning sensations are less now after taking the dosages of Vertin 8 last three days would u hv any advice as to how long it takes normally for the problems to be totally eliminated? I am particularly concerned as I am, tho' a retired person, a man of fairly active habits and for the various domestic chores often hv to drive quite a bit in heavy city traffic and as a result of this problem am completely grounded which is affecting our day-to-day life styles and needs.

Hi, Tablet Vertin is used for relief of vertigo due to several reasons, but it is to be known why is this vertigo occurring. For that reason MRI and other tests needs to be done. The possible causes could be some problem in the brain or ear. If there is chronic disease in the ear, the internal ear is effected and there will be vertigo. The duration of vertigo will depend on the cause. To prevent worsening of symptoms during episodes of vertigo, try the following: - Keep still, sit or lie dow ...

Read Complete Answer



Dear Sir/Madam, I have had intercourse with my boyfriend 5 months back and had abortion pills by consulting a Doctor online. Now my problem is im getting married next month and scare with all these problems because my boyfriend is no more with me he had left me and my parents have fixed my marriage dates to some other person im in a critical situation to handle all the problems. I cant tel my partner that i had intercourse I had abortion pills so is there any problem in getting pregnant again or not I have not gone for any kind of checkup as off now I have itching in my vaginal area. I dont no its due to (wetness in the area or white discharge or any infection coz im using a common toilet in college) My white discharge is white in color and not in any other color. its in liquid form.. It comes 5 to 6 drops a day or sometimes may be little bit more or little.... Please help me out with all the questions i have been worrying about. My mind is totally upset due to all this problems. I need to go for a checkup but im scare to go for a checkup can you please suggest a doctor in Coimbatore,TamilNadu

Hi! The only blood test that can show whether you are pregnant or the previous abortion was an incomplete one is a serum beta hcg -this checks the hormone for pregnancy in the blood.If less than 5 ,then pregnancy is negative. A normal gynae check up can reveal past pregnancy only if earlier pregnancy led to an incomplete abortion which can be made out by an ultrasonogram of the pelvis or the serum beta hcg.Otherwise no doctor can make out whether you were pregnant in the past and have taken abor ...

Read Complete Answer


I've been havin severe jaw pain for the last few weeks. Especially at the bottom back of my jaw (where I got my wisdom teeth out). Could these be related?

If you are experiencing pain after extraction of wisdom tooth, it could well be related. Get an x-ray done to rule out any infection. ...

Read Complete Answer




i am feeling so tired, and cough continued from last 6 month, not able to sleep, and feeling Stress, such as severe emotional and physical stress, and having joint pain also. we done this medical test (thoras cat scan, cbc, xray, tb test, urine test, split test, ecg and many more.

Hopes For you Visit Us at---> https://hopescounsellingcenter.business.site/ Hopes for you. We will try to solve your problem without medicines only with latest psychological therapies . We have nos of clients like you. Pl see feedback given by Clients. ...

Read Complete Answer


good afternoon, i have a stinky saliva which makes me wonder what is the root of this symptomps, my dentist said my oral condition is perfect, i did endoskopy and my interntist as well as gastro doctor didnt find anything that could possibly related with stinky saliva problem. what else should i find out to determine the cause of it? i think this stinky saliva started 2 or 3 years ago. i didnt worry too much at first, but lately ive been very concern.

You have to do the test properly. You have to wait a good 2-3 hours after you put anything (including water) into your mouth. Also, alkaline is Blue almost turning purple. Just a good dark blue. If it is green, you are much more acidic than neutral (7.0 pH), but where you want to be is a bit higher than neutral at 7.4 which is dark blue. And right before you take the test swallow the saliva in your mouth a few times and then draw up fresh saliva from underneath your tongue. And THEN take the tes ...

Read Complete Answer


I am experiencing lower lip twitching and I believe it is related to recent dental work. I was given several injections to numb a back molar prepping for a crown. I have had injections in that area once a week for several weeks. The last time, 5 days ago, the dentist had to give a second and third injection to thoroughly numb the area. Is this possible? Should I be concerned?

Don't worry ,mostly this is reversible and does take care of itself within a couple of months . It is due to accidental nerve injury during the injecting of the local anesthesia ,though not common but can occur with even a single injection and not necessarily due to multiple injections . Just bad luck that it happened ,but take solace in the thought that it is reversible and you should be fine in some time . Neural vitamins like the ones suggested above will help regenerate / heal the nerve fast ...

Read Complete Answer


Hi I just started taking an oral contraceptive and my gums have started to bleed and are very tender. I brush my teeth twice a day and regularly go to the dentist. This is the first problem I have had with my teeth or gums. IS it possible the two are related?

Hi, main cause for the bleeding & tender gums is Bacterial Deposits on the tooth surface i.e. Plaque. Oral contraceptives can alter the response of Gums to the Plaque. Visit a dentist and get your Scaling done. Technique of teeth brushing is more important than the frequency of brushing. Maintain proper oral hygiene. Regards ...

Read Complete Answer


Dr. Ritu Sethi

  • Gynecologist
  •  Gurgaon, India
  •  1048 Doc Points

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India
  •  1406 Doc Points

Dr. Pravin Gore

  • Colon and Rectal Surgeon
  •  Mumbai, India
  •  472 Doc Points

Dr. Krupesh Rajani

  • Dentist
  •  Navsari, India
  •  163 Doc Points

Dr. Sunil Arya

  • Ayurvedic Medicine
  •  Gurgaon, India
  •  125 Doc Points

Dr. Kiran Lohia

  • Dermatologist
  •  New Delhi, India
  •  564 Doc Points

Dr. Darshan Parikh

  • Dentist
  •  Pune, India
  •  126 Doc Points

Dr. Sanjay Pandey

  • Homeopathist
  •  Kolkata, India
  •  250 Doc Points

Dr. Rangeeth Nammalwar

  • Dentist
  •  Chennai, India
  •  238 Doc Points

Dr. jayaprakash Thirumalareddy

  • Dentist
  •  Hyderabad, India
  •  105 Doc Points